# SDR SWAA2022042093384

- Difficulty date: April 12, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FIXED LEADING EDGE SKIN AT LEVEL KRUEGER FLAP ACTUATOR 4 2022-148405 / [01] TOOL USED PN NORTEC 500D SN N500X1693P030456 DUE DATE 26-JAN-23;[02] REPAIRED ON INB FIXED LE SKIN BTW KRAS 180.52 & KRAS 190.52 (KRUEGER FLAP ACTUATOR 4) RH WING; IAW EA 22-157-01101 BARCODE (TTG8Q00BWCRN); EA 22-157-01101-WIP1 BARCODE (TTG8Q00BVZAN); EA 22-157-01101-WIP2 BARCODE (TTG8Q00BVZ67). MATERIAL USED: ALUMINUM SHEET P/N:2024T3 0.063? P/O: 164780; P/N: 2024T3 0.071? P/O: 111049; SEE INDIVIDUAL SIGNOFF BELOW;[03] REPAIRED ON INB FIXED LE SKIN BTW KRAS 180.52 & KRAS 190.52 (KRUEGER FLAP ACTUATOR 4) RH WING; IAW EA 22-157-01101 BARCODE (TTG8Q00BWCRN); EA 22-157-01101-WIP1 BARCODE (TTG8Q00BVZAN); EA 22-157-01101-WIP2 BARCODE (TTG8Q00BVZ67). MATERIAL USED: ALUMINUM SHEET P/N:2024T3 0.063? P/O: 164780; P/N: 2024T3 0.071? P/O: 111049; SEE INDIVIDUAL SIGNOFF BELOW
